Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 48, NWS Huntsville, AL

April 4, 2011Colbert County, Franklin County, Lauderdale County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Apr 4, 2011, 1:35 PM CDT for Colbert County, Franklin County, Lauderdale County, Alabama. It was in force for 40 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2011, 1:35 PM CDT (18:35 UTC)
Expired
Apr 4, 2011, 2:15 PM CDT
In force
40 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

Counties Colbert County, AL, Franklin County, AL, Lauderdale County, AL

The radar

The Columbus AFB radar (KGWX), 109 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 1:42 PM CDTHAIL 0.88N Russellville, ALNICKEL SIZE HAIL WAS REPORTED AT THE RUSSEVILLE JAIL.
Apr 4, 1:45 PM CDTHAIL 0.25Russellville, ALPEA SIZE HAIL WAS REPORTED AT THE RUSSELLVILLE POLIC DEPARTMENT.
Apr 4, 1:57 PM CDTTSTM WND DMGCherokee, ALNUMEROUS TREES BLOWN DOWN ON THE NORTHERN SIDE OF CHEROKEE AND THE MARGERUM AREAS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 1:03 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 6.6 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1771 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1771 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
636 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.6
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

353 
WUUS54 KHUN 041835
SVRHUN
ALC033-059-077-041915-
/O.NEW.KHUN.SV.W.0048.110404T1835Z-110404T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
135 PM CDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLBERT COUNTY IN NORTHWEST ALABAMA...
  FRANKLIN COUNTY IN NORTHWEST ALABAMA...
  LAUDERDALE COUNTY IN NORTHWEST ALABAMA...

* UNTIL 215 PM CDT

* AT 133 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE       
  EXTENDING FROM 12 MILES NORTHWEST OF WATERLOO TO 35 MILES WEST OF  
  RED BAY...AND MOVING EAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RIVERTON...WATERLOO...
  ALLSBORO...WRIGHT...
  MT HESTER...MAUD...
  THREET...POGO...
  RED ROCK...OAKLAND...
  TUSCUMBIA...MUSCLE SHOALS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF STORMS HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. IN 
ADDITION...A FEW STORMS AHEAD OF THE LINE MAY DEVELOP AND PRODUCE 
LARGE HAIL UP TO QUARTER SIZE. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3501 8733 3431 8782 3433 8817 3489 8810
      3494 8815 3500 8820 3502 8819
TIME...MOT...LOC 1833Z 270DEG 48KT 3503 8819 3433 8869

$$

KDW
2 follow-up statements
896 
WWUS54 KHUN 041849
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
149 PM CDT MON APR 4 2011

ALC033-059-077-041915-
/O.CON.KHUN.SV.W.0048.000000T0000Z-110404T1915Z/
FRANKLIN AL-LAUDERDALE AL-COLBERT AL-
149 PM CDT MON APR 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR COLBERT...LAUDERDALE AND FRANKLIN COUNTIES...

AT 147 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED 
ALONG A LINE EXTENDING FROM 8 MILES NORTH OF WATERLOO TO 24 MILES 
WEST OF RED BAY...MOVING EAST AT 55 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
ALLSBORO...MAUD...MT HESTER... THREET... MYNOT... CHEROKEE... 
POGO...CLOVERDALE...PLEASANT SITE... 
BARTON...OAKLAND...HALLTOWN...ZIP CITY...RED ROCK...SRYGLEY 
CHURCH...PRIDE LANDING...POSEY LOOP... 
UNDERWOOD-PETERSVILLE...VINA...DEMPSEY...FLORENCE...NEW 
BETHEL...SAINT FLORIAN...SHEFFIELD...ATWOOD...SPRING 
VALLEY...ROCKWOOD...PLEASANT RIDGE...ISBELL...GREEN HILL...FORD 
CITY...DUKETON...CROOKED OAK...COLBERT HEIGHTS...CENTER 
STAR...BELGREEN...TUSCUMBIA...RUSSELLVILLE...MUSCLE 
SHOALS...LITTLEVILLE...LEXINGTON...KILLEN AND HODGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. IN 
ADDITION...STORMS AHEAD OF THE MAIN LINE MAY PRODUCE HAIL UP TO 
QUARTER SIZE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY 
AWAY FROM WINDOWS!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3501 8733 3431 8782 3433 8817 3489 8810
      3494 8815 3500 8820 3502 8819
TIME...MOT...LOC 1847Z 270DEG 48KT 3503 8796 3434 8848

$$

KDW
184 
WWUS54 KHUN 041902
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
202 PM CDT MON APR 4 2011

ALC033-059-077-041915-
/O.CON.KHUN.SV.W.0048.000000T0000Z-110404T1915Z/
FRANKLIN AL-LAUDERDALE AL-COLBERT AL-
202 PM CDT MON APR 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR COLBERT...LAUDERDALE AND FRANKLIN COUNTIES...

AT 201 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE 
OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF THREET TO 
16 MILES SOUTHWEST OF RED BAY...MOVING EAST AT 55 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO POGO...
CLOVERDALE...PLEASANT SITE...BARTON...OAKLAND...ZIP CITY...RED
ROCK...HALLTOWN...PRIDE LANDING...SRYGLEY CHURCH...POSEY LOOP...
SPRING VALLEY...ROCKWOOD...PLEASANT RIDGE...NEW BETHEL...ISBELL...
GREEN HILL...FORD CITY...DUKETON...DEMPSEY...CROOKED OAK...COLBERT
HEIGHTS...CENTER STAR...BELGREEN...ATWOOD...VINA...TUSCUMBIA...SAINT
FLORIAN...SHEFFIELD...RUSSELLVILLE...MUSCLE SHOALS...LITTLEVILLE...
LEXINGTON...KILLEN...HODGES AND FLORENCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF STORMS HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS IN 
PORTIONS OF NORTHERN MISSISSIPPI AND WEST TENNESSEE. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3501 8733 3431 8782 3433 8817 3489 8810
      3494 8815 3500 8820 3502 8819
TIME...MOT...LOC 1901Z 270DEG 48KT 3503 8773 3434 8832

$$

KDW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 1:22 PM CDT, 13 minutes earlier.

Area forecast discussion, Apr 4, 1:22 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
122 PM CDT MON APR 4 2011

...SEVERE WEATHER THREAT RAPIDLY INCREASING ACROSS NORTHWEST
ALABAMA...

.MESOSCALE UPDATE...
CONVECTIVE INITIATION WELL UNDERWAY NOW ACROSS NORTHWEST ALABAMA AS
LOW LVL CAP HAS BROKEN AND MLCAPE VALUES OF AROUND 1000 J/KG INTERACT
WITH INCREASING BULK SHEAR. A TORNADO WATCH IS NOW IN EFFECT FOR THE
ENTIRE NORTH ALABAMA/SRN MIDDLE TENNESSEE UNTIL 6 PM CDT. LEADING
EDGE OF MAIN SQUALL LINE THAT HAS HAD A HISTORY OF PRODUCING DAMAGING
WINDS...IS NOW RACING ACROSS NORTHEAST MISSISSIPPI /PRENTISS AND
ALCORN COUNTIES/ AND WILL CONTINUE TO MOVE QUICKLY E/NE...MOVING INTO
WESTERN PORTIONS OF LAUDERDALE/COLBERT AND FRANKLIN COUNTIES BETWEEN
145 AND 215 PM CDT. THERE HAVE BEEN LOCATIONS OF LOW LVL ROTATION
EMBEDDED WITHIN THIS LINE...THUS IN ADDITION TO DAMAGING WINDS AND
HAIL...WILL CONTINUE TO MONITOR THE THREAT FOR TORNADOES.

OUTSIDE OF THUNDERSTORMS...GRADIENT WIND IS REALLY PICKING UP WITH
GUSTS BETWEEN 40-45 MPH SEEN ACROSS PORTIONS OF THE FORECAST AREA.
NADLER.83

&&

.AVIATION /FROM 18Z TAFS/...
MAIN AVIATION FOCUS IN THE SHORT TERM /NEXT 6 HOURS/ WILL BE
DEVELOPMENT OF STRONG TO SEVERE THUNDERSTORMS AHEAD OF A LINE OF
SEVERE THUNDERSTORMS CURRENTLY MOVING ACROSS THE MS RIVER. AS THIS
TIME...EXPECT TSTMS TO DEVELOP BETWEEN 19-21Z ACROSS NW/NC AL AHEAD
OF MAIN LINE. THESE STORMS WILL LIKELY PRODUCE WIND GUSTS > 40KTS IN
ADDITION TO VERY HEAVY RAIN. LOW VSBY/CIGS IN +RA COULD CREATE BRIEF
IFR CONDITIONS. MAIN LINE OF TSTMS ASSOCIATED WITH STRONG COLD FRONT
WILL MOVE WEST-TO-EAST ACROSS THE AREA BETWEEN 22Z- 02Z. ADDITIONAL
HEAVY RAIN AND STRONG WINDS CAN BE EXPECTED. WINDS WILL SHIFT TO THE
NORTHWEST BEHIND TO THE FRONT WITH GUSTS 20-25KTS THROUGH AT LEAST
03Z. SEVERE THREAT/HEAVY RAIN WILL DIMINISH BEHIND THE COLD FRONTAL
PASSAGE EARLY THIS EVENING. DJN.83

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
     COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
     LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
     MORGAN.

TN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
     FRANKLIN TN...LINCOLN...MOORE.

&&

83
Hazardous weather outlook, Apr 4, 12:30 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1230 PM CDT MON APR 4 2011

ALZ001>010-016-TNZ076-096-097-050200-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1230 PM CDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

A SQUALL LINE...WITH STRONG TO SEVERE STORMS...WILL AFFECT NORTHWEST
ALABAMA BETWEEN 1 PM AND 3 PM...THE HUNTSVILLE AREA BETWEEN 3 PM AND
5 PM AND NORTHEAST ALABAMA BETWEEN 5 PM AND 7 PM. A FEW DISCRETE
THUNDERSTORM CELLS WILL ALSO BE POSSIBLE AHEAD OF THE SQUALL LINE.

THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS. HOWEVER LARGE
HAIL...LOCALLY HEAVY RAINFALL AND ISOLATED TORNADOES WILL ALSO BE
POSSIBLE.

THE SEVERE WEATHER THREAT WILL DIMINISH ACROSS THE AREA FROM WEST TO
EAST DURING THE EVENING AS THE SQUALL LINE MOVES OUT OF THE
TENNESSEE VALLEY.

IN ADDITION...WINDS OUTSIDE ANY THUNDERSTORM ACTIVITY WILL BE
SUSTAINED AROUND 20 TO 25 MPH...WITH GUSTS UP TO 40 MPH. A WIND
ADVISORY WILL REMAIN IN EFFECT THROUGH 7 PM THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

A FEW THUNDERSTORMS ARE POSSIBLE ON FRIDAY AND FRIDAY NIGHT.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL...IN
SUPPORT OF SEVERE WEATHER OPERATIONS IS REQUESTED THIS AFTERNOON
INTO THE EARLY EVENING.

SS/KDW

In the hours before

Special weather statement, Apr 4, 12:54 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1254 PM CDT MON APR 4 2011

ALZ001>003-041830-
COLBERT-FRANKLIN-LAUDERDALE-
1254 PM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR COLBERT...FRANKLIN AND LAUDERDALE
COUNTIES UNTIL 130 PM CDT...

AT 1251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES WEST OF
CORINTH TO 40 MILES WEST OF TUPELO...MOVING EAST AT 60 MPH. THESE
THUNDERSTORMS HAVE HAD A HISTORY OF PRODUCING DAMAGING WIND GUSTS IN
SOUTHERN PORTIONS OF WEST TENNESSEE.

PEOPLE IN WESTERN COLBERT...FRANKLIN AND LAUDERDALE
COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3499 8777 3432 8816 3489 8810 3492 8814
      3501 8820
TIME...MOT...LOC 1751Z 273DEG 52KT 3497 8882 3423 8938

KDW
Special weather statement, Apr 4, 1:24 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
124 PM CDT MON APR 4 2011

ALZ001-002-004-005-041900-
COLBERT-LAUDERDALE-LAWRENCE-LIMESTONE-
124 PM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR COLBERT...LAUDERDALE...LAWRENCE
AND LIMESTONE COUNTIES UNTIL 200 PM CDT...

AT 120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS LOCATED NEAR LA GRANGE...OR 13 MILES
SOUTHEAST OF MUSCLE SHOALS...MOVING NORTHEAST AT 60 MPH.

PEA SIZE HAIL...WIND GUSTS UP TO 50 MPH...AND FREQUENT CLOUD TO
GROUND LIGHTNING ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  NORTH COURTLAND...RED BANK.
  ROGERSVILLE.
  OLIVER...COXEY.
  CAIRO...MT ROZELL.
  LEGGTOWN...CARTWRIGHT.
  ELKMONT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3501 8687 3494 8680 3450 8743 3464 8760
      3501 8713
TIME...MOT...LOC 1824Z 230DEG 60KT 3465 8746

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 12:54 PM CDTSpecial Weather StatementHUNColbert36 min
Apr 4, 1:09 PM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale21 min
Apr 4, 1:24 PM CDTSpecial Weather StatementHUNLimestone36 min
Apr 4, 2:00 PM CDTSpecial Weather StatementHUNLawrence, Limestone30 min
Apr 4, 2:05 PM CDTSevere Thunderstorm WarningHUNLawrence25 min
Apr 4, 2:12 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale, Lawrence33 min
Apr 4, 2:41 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale, Lawrence, Limestone, Morgan34 min
Apr 4, 3:06 PM CDTFlash Flood WarningHUNColbert, Franklin, Lauderdale, Lawrence, Limestone, Morgan114 min
Apr 4, 3:12 PM CDTSevere Thunderstorm WarningHUNFranklin, Lawrence, Limestone, Madison, Morgan48 min
Apr 4, 3:42 PM CDTTornado WarningHUNLimestone, Madison, Morgan33 min
Apr 4, 3:55 PM CDTSevere Thunderstorm WarningHUNJackson, Madison, Marshall35 min
Apr 4, 3:59 PM CDTSevere Thunderstorm WarningHUNCullman, Lawrence, Marshall, Morgan46 min
Apr 4, 4:27 PM CDTSevere Thunderstorm WarningHUNJackson, Madison, Marshall33 min
Apr 4, 4:43 PM CDTSpecial Weather StatementHUNMorgan32 min
Apr 4, 4:59 PM CDTFlash Flood WarningHUNLawrence, Limestone, Madison, Marshall, Morgan3 hr
Apr 4, 5:03 PM CDTSpecial Weather StatementHUNJackson42 min
Apr 4, 5:03 PM CDTSevere Thunderstorm WarningHUNCullman, Lawrence, Morgan27 min
Apr 4, 5:19 PM CDTSpecial Weather StatementHUNCullman26 min
Apr 4, 5:29 PM CDTSpecial Weather StatementHUNLimestone, Madison, Marshall, Morgan31 min
Apr 4, 5:34 PM CDTSevere Thunderstorm WarningHUNJackson, Madison, Marshall, Morgan26 min
Apr 4, 5:50 PM CDTSevere Thunderstorm WarningHUNCullman40 min
Apr 4, 6:13 PM CDTSevere Thunderstorm WarningHUNCullman, Marshall, Morgan32 min
Apr 4, 6:23 PM CDTSevere Thunderstorm WarningHUNJackson, Madison, Marshall22 min
Apr 4, 6:29 PM CDTSevere Thunderstorm WarningHUNCullman31 min
Apr 4, 6:30 PM CDTFlash Flood WarningHUNCullman3 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.